# SDR TWAA9614502

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 22D10
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 169 - AFTER TAKEOFF, HAD STRONG ODOR IN CABIN. TURNED OFF RIGHT AIR CONDITIONING PACK AND ODOR SUBSIDED.  FOUND COALESCER, MFG PN 22D10, CONTAMINATED WITH DEICER FLUID.  REPLACED BOTH COALESCER ELEMENTS.  AIR CONDITIONING SYSTEM OPERATION THEN CHECKED NORMAL.  CHECK C-4 - 5-2-96 - MCI.  (X)
